UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Holder Regularity of Grobman-Hartman Theorem for Dynamic Equations on Measure Chains Journal article
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2018,Volume: 41,Issue: 3,Page: 1153-1180
Authors:  Xia, Yonghui;  Chen, Lijun;  Kou, Kit Ian;  O'Regan, Donal
Favorite | View/Download:21/0 | TC[WOS]:4 TC[Scopus]:4 | Submit date:2018/10/30
Time scale  Regularity  Measure chains  Exponential dichotomy  Linearization